Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Spotting after periods - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
User :   i have been spotting just recently and i just had my period 2 weeks ago what could this mean?
Doctor :  
how can i help you?
Doctor :  
Doctor :  
this could probably be due to pregnancy
Doctor :  
when was your last menstrual period? and when is the next menstrual period due?
User :   when should i take a pregnancy test?
User :   the 25th
User :   of last month
User :   usually 28 days apart
User :   my cycle is 28 days i mean
Doctor :  
User :   is there any way i could tell 4 sure tht the spotting is me beng preg?
Doctor :  
you can take the pregnancy test now
Doctor :  
you can do a urine pregnancy test
Doctor :  
and see if it is positive
Doctor :  
if it comes negative, repeat the test after 10 days
Doctor :  
if still it is negative and you have any symptoms of preganacy, then
Doctor :  
you should go foe an examination and do a blood HCG levels
User :   oh ok
Doctor :  
but in between if you develop heavy bleed, or cramps, please rush to ER.
Doctor :  
as it might lead to an abortion
Doctor :  
is there anything else i can help you with?

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor